# SDR DXTA2025051603506

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N969QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0423
- Aircraft time: 131 hours, 82 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: DOOR LIFT MOTOR HINGE PIN UNTHREADED/ DISPLACED CAUSING DOOR LIFT ARMATURE TO COME LOOSE. ALL PARTS ACCOUNTED FOR, NO FOD. APPEARS THAT THERE IS NO THREAD LOCK ON PIN THREADS. CORRECTIVE ACTION: PERFORMED A GVI OF THE MED IAW CE680A AMM 52-10-00. GVI FOUND THE CABIN DOOR LIFT LINK RETAINING PIN HAS COME LOOSE AND ALLOWING PIN TO DISPLACE. INSPECTED CABIN DOOR LIFT LINK AND BEARING FOR ANY DAMAGE WITH NO DAMAGE NOTED. REINSTALLED ORIGINAL CABIN DOOR LIFT LINK RETAINING PIN AND HARDWARE IAW CE680A AMM 52-15-15. PERFORMED OPS AND FUNCTIONAL CHECKS IAW CE680A AMM 52-10-00. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED.
